Volume 7, Number 4, 2022


This special issue on Differential Equations and Dynamical Systems
dedicated to Professor Peter Kloeden on the occasion of his 70th birthday

Preface: M. Rasmussen, S. Reich and A. J. Zaslavski

Ismail Abdulrashid, Tomás Caraballo and Xiaoying Han
Effects of delays in mathematical models of cancer chemotherapy

Freya Bachmann, Gilbert Koch, Marc Pfister, Gabor Szinnai and Johannes Schropp
A sensitivity analysis of the optimal drug dosing algorithm OptiDose

Rubén Caballero, Pedro Marín-Rubio and José Valero
On the robustness of pullback attractors for a nonlocal reaction-diffusion equation under perturbation

Hayato Chiba, Georgi S. Medvedev and Matthew S. Mizuhara
Instability of mixing in the Kuramoto model: From bifurcations to patterns

Petr Čoupek and María J. Garrido-Atienza
An application of Itô-Föllmer calculus to bilinear rough evolution equations

Timm Faulwasser, Lars Grüne, Jukka-Pekka Humaloja and Manuel Schaller
The interval turnpike property for adjoints

María J. Garrido-Atienza and Bjöo}rn Schmalfuß
Local Unstable Manifolds for stochastic dynamical systems with fractional noise with Hurst index in (1/3,1/2]: a fractional calculus approach

Luu Hoang Duc
Controlled differential equations as rough integrals

Peter Imkeller, Olivier Menoukeu Pamen, Gonçalo dos Reis and Anthony Réveillac
Rough Weierstrass functions and dynamical systems: the smoothness of the SBR measure

Sayomi Kamimoto, Hye Kyung Kim, Evelyn Sander and Thomas Wanner
A computer-assisted study of red coral population dynamics

Marina Kleptsyna, Andrey Piatnitski and Alexandre Popier
Asymptotic decomposition of solutions to parabolic equations with a random microstructure

Matti Leimbach, Jonathan C. Mattingly and Michael Scheutzow
Noise-induced strong stabilization

Dandan Li and Jinqiao Duan
Uniform attractors for a time-dependent damped wave equation with supercritical growth

Yan Li and Desheng Li
Asymptotic stability and steady states of an oscillating polymerization model

Ruikuan Liu, Tian Ma, Shouhong Wang and Jiayan Yang
Dynamic theory of fluctuations and critical exponents of thermodynamic phase transitions

Bixiang Wang
Random attractors of supercritical stochastic wave equations

Yejuan Wang and Yaxiong Wang
Basic theory of differential equations with fractional substantial derivative in Banach spaces
Alexander J. Zaslavski
Turnpike properties of solutions of a differential inclusion with a Lyapunov function, II

Yokohama Publishers

yokohama publishers